# SDR SWIA2021062859098

- Difficulty date: April 16, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22L HAS SEVERAL AREAS OF CORROSION BETWEEN FS333 AND FS349.00      (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CORRODED STR 22L BETWEEN FS333 - FS349. REF CRJ900 SRM 53-00-03-201-001-A02, REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH90-31350 REV M. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
